Journal of the Mathematical Society of Japan

Topological entropy of distal affine transformations on compact abelian groups

Nobuo AOKI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 23, Number 1 (1971), 11-17.

Dates
First available in Project Euclid: 3 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1259849456

Digital Object Identifier
doi:10.2969/jmsj/02310011

Mathematical Reviews number (MathSciNet)
MR0280675

Zentralblatt MATH identifier
0206.31603

Subjects
Primary: 28.70

Citation

AOKI, Nobuo. Topological entropy of distal affine transformations on compact abelian groups. J. Math. Soc. Japan 23 (1971), no. 1, 11--17. doi:10.2969/jmsj/02310011. https://projecteuclid.org/euclid.jmsj/1259849456


Export citation